# SDR UALA2011013100497

- Difficulty date: January 29, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 78,453 hours, 12,794 cycles
- Engine: Pwa PW4060
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Connector
- Part number: 285T000169
- Part serial: 114
- Condition: Inoperative
- Location: Interphone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO HEAR PUSHBACK CREW THROUGH FLIGHT INTERPHONE.  REPLACED AUDIO ACCESSORY UNIT IAW MM, NO HELP.  REPLACED FLT INTERPHONE HEADSET JACK ON PANEL P40, FLT INTERPHONE, OPS NORMAL.
